# SDR COMA2010071250142

- Difficulty date: July 6, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- Aircraft time: 36,655 hours, 33,575 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Part serial: MX613362
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 23,102 hours, 20,839 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON T/O FROM BTV RECEIVED GEAR DISAGREE WARNING MSG, NOSE GEAR DID NOT RETRACTED MAINS DID.  FOLLOWED QRH, EMERGENCY DECLARED.  A/C RETURNED TO BTV LANDED SAFELY, ALL GEAR DOWN AND GREEN FOR LANDING.  REMOVED AND REPLACED HYDRAULIC PUMP 3A.  NO FURTHER DEFECTS.
